# SDR YENA2025101601040

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 7,312 hours, 1,133 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) (CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED); RESET BMCS + FWCS PER TSM 36-00-00-810-804A MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
